# SDR 98ZZZX4061

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70060T00Y310
- Condition: Loose
- Location: Servo
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED NR 2 HYDRAULIC SYSTEM PRESSURE DROP AND ILLUMINATION OF CAUTION LIGHT IN-FLIGHT.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HOSE LOOSE AT SERVO FITTING, TIGHTENED SAME.  REF:  214ST IPC, CHAPTER 29-99-00, FIGURE 29-5, ITEM 23.
